Pacific Journal of Mathematics

On the integer solutions of $y(y+1)=x(x+1)(x+2)$.

L. J. Mordell

Article information

Source
Pacific J. Math., Volume 13, Number 4 (1963), 1347-1351.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034569

Mathematical Reviews number (MathSciNet)
MR0153627

Zentralblatt MATH identifier
0124.27402

Subjects
Primary: 10.12

Citation

Mordell, L. J. On the integer solutions of $y(y+1)=x(x+1)(x+2)$. Pacific J. Math. 13 (1963), no. 4, 1347--1351. https://projecteuclid.org/euclid.pjm/1103034569


Export citation